Bulletin of the American Mathematical Society

An exact sequence involving the Chern character

Albert T. Lundell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1014-1017.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533180

Mathematical Reviews number (MathSciNet)
MR0286128

Zentralblatt MATH identifier
0223.55007

Subjects
Primary: 55B20
Secondary: 55B15

Citation

Lundell, Albert T. An exact sequence involving the Chern character. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1014--1017. https://projecteuclid.org/euclid.bams/1183533180


Export citation

References

  • 1. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 22 #987.
  • 2. E. Dyer, Cohomology theories, Mathematics Lecture Note Series, Benjamin, New York, 1969.
  • 3. A. T. Lundell, A Bott map for non-stable homotopy of the unitary group, Topology 8 (1969), 209-217. MR 38 #6595.